# SDR FDEA202502020167

- Difficulty date: February 2, 2025
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 62,091 hours, 28,648 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A5397100620800
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FUSELAGE STRINGER S56L BETWEEN FR54 AND FR54.2 REQUIRES   EVALUATION FOR CONFORMITY.  REPAIRED FUSELAGE STRINGER S56L BETWEEN FR54-FR54.2 PER A300-600 SRM53-10-14 FIG.203.   THIS IS A CATEGORY B REPAIR. THE FIRST INSPECTION THRESHOLD WAS 51000FC / 89000FH   AFTER REPAIR EMBODIMENT AND THE SUBSEQUENT INSPECTION INTERVAL AND METHOD WERE   TBD PER A300-600 SRI 53-10-14-2-008-00. MAJOR REPAIR IAW FEDEX GMM 6-2-100.
